# SDR CALA2022100302600

- Difficulty date: October 2, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N227UA
- Make and model: Boeing 777222
- Aircraft serial: 30555
- Aircraft time: 78,825 hours, 9,246 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Panel
- Part number: 511CB
- Condition: Damaged
- Location: Edge
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE PANELS FOIL/MESH INSPECT {B777-20-3-7002} - PANEL 511CB HAS THE FOLLOWING DISCREPANCIES: OUTER SIDE SCREW HOLES HAVE SOME COMPOSITE SHOWING NEAR HOLES( MARKED IN RED) INNER SIDE HAS NUMEROUS AREAS OF MISSING, PEELING, AND BLISTERED TAPE. UPDATED TO REFLECT MAJOR REPAIR STATUS. C/W RII INSPECTION FOR PERMANENT REPAIR TO THE  BONDED ALUMINUM FOIL ON PANEL 511DB. REPAIRED WITH CONDUCTIVE ADHESIVE ALUMINUM FOIL TAPE (3M 1170) IAW SRM 51-70-14 REPAIR (3) PARAGRAPH (6). PERFORMED PERMANENT REPAIR TO THE  BONDED ALUMINUM FOIL ON PANEL RESTORED FINISH TO FANTENER HOLES REF AMM-51-21-10-300-801 511CB. REPAIRED WITH CONDUCTIVE ADHESIVE ALUMINUM FOIL TAPE (3M 1170) IAW SRM 51-70-14 REPAIR (3) PARAGRAPH (6). INSTALLED REPAIRED PANEL 511CB ON L/H WING LEADING EDGE REF AMM 57-41-10
